# SDR MWEA99194

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911279
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER 20 HAS CORROSION.  FABRICATED AND INSTALLED STRAP.
